# SDR SWIA2020060951001

- Difficulty date: May 5, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SUPPORT ANGE, HAS CHAFING.  (C-CHECK) RO 4/23/2020 REMOVED AND INSTALLED NEW PAX DOOR FWD SUPPORT ANGLE REF SRM, AND DRAWING. PRESSURE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
